# SDR DALA2024022202467

- Difficulty date: February 21, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 91,740 hours, 43,160 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: UNKNOWN
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

SHIP 3226 DISC: SLIGHT ODOR DETECTED ON FLIGHT DECK WHEN APU BLEED IN USE. C/A: T/S PER WC 0550-2002 TO ISOLATE ODOR, FOUND HYDRAULIC ON TAIL OF AIRCRAFT. COMPLETED UP TO STEP 4 OF WC 0550-2002 (EL 146456) FOUND LINE LEAKING FROM YAW DAMP SERVO ACTUATOR(3CC2). RMVD LINE PER A320 AMM 27-26. LINE ENDS CAPPED (AA 717885). C/W W/C 2100- 2005 STEPS 1-11 (AM 897688). INSTALLED HYD LINE PER A320 AMM 27- 26. OPS TEST OK. NO LEAKS NOTED. C/W WORK CARD 2100-2005 STEPS 12-34. (LP: 4205418)
